# SDR USAA040959

- Difficulty date: November 1, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53111414202
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - SUPPORT, 2 INCH X 5 INCHES X .025 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-220-53500, MAIN CABIN FL -Y189, FR 20.  REMOVED AND REPLACED IAW SRM.
